Jump to content
The End of my Addiction

Search the Community

Showing results for tags 'side effects'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • General Discussion Areas
    • Newbies Nest
    • General Discussions
    • Research
    • Holistic Health
    • Tell Us Your Story
    • Entertainment Topics
  • Forum Help Support Guidelines and Mission Statement
    • Forum Help and Support

Product Groups

There are no results to display.

Blogs

  • Ne1
  • Ne1
  • Things to follow up on...

Calendars

There are no results to display.


Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. EraserHead

    Weird BAC side effect

    Hi there, I'm on Day 85 of a baclofen regimen, and experiencing a weird side effect that I'm wondering if anyone else has experienced. Basically, a few hours after the third dose -- this would usually mean late in the evening -- I start hearing/feeling a "whooshing" sound inside my head, as if I was feeling blood rushing through veins or something. It occurs a couple inches behind the temples, simultaneously on both sides. It usually only occurs occasionally, but last night as I was trying to go to sleep it started occurring every 3 seconds; not frequently enough to coincide with my heart rate. I started to get worried, but then realized that my worry might be exacerbating it... I got out of bed, sat on the sofa and turned on the light, and was able to use some focused breathing techniques to make it go away after 10 minutes or so. Anyhow, has anyone on BAC ever experienced this?? Thanks! EH
×
×
  • Create New...